Translator Disclaimer
September, 1957 Remarks Concerning Characteristic Functions
Eugene Lukacs
Ann. Math. Statist. 28(3): 717-723 (September, 1957). DOI: 10.1214/aoms/1177706883

Abstract

In the first part of this note, we study functions of characteristic functions which are themselves characteristic functions and discussed also a property of analytic characteristic functions. In the second part, an example is constructed to answer a question raised by D. Dugue [3].

Citation

Download Citation

Eugene Lukacs. "Remarks Concerning Characteristic Functions." Ann. Math. Statist. 28 (3) 717 - 723, September, 1957. https://doi.org/10.1214/aoms/1177706883

Information

Published: September, 1957
First available in Project Euclid: 27 April 2007

zbMATH: 0080.12001
MathSciNet: MR90914
Digital Object Identifier: 10.1214/aoms/1177706883

Rights: Copyright © 1957 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.28 • No. 3 • September, 1957
Back to Top